MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number D1000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event occurred on an unspecified date in february 2026 and involved a tego¿ connector.It is unclear if the central venous access device (cvad) was clamped at the time of the incident.The customer stated that the septum appeared to be domed/protruding outward.The event occurred during patient use when a new tego was changed prior to commencement of hemodialysis (hd).The set was replaced and therapy resumed without any problem.There was no iv solution or medication used.There was patient involvement, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
D9 - date returned to mfr 20mar2026 investigation summary received one (1) used.List #d1000, tego® connector; lot #14414223.The seal was observed to be domed.The reported complaint of a protruding seal could be confirmed.The returned sample was observed to have a domed seal upon arrival.The probable cause is from uneven adhesive application during assembly in ensenada.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TEGO¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24611326
Report Number9617594-2026-00280
Device Sequence Number9586031
Product Code FPA
UDI-Device Identifier00840619026059
UDI-Public(01)00840619026059(17)300201(10)14414223
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K053106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD1000
Device Lot Number14414223
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown